# SDR AALA202101259015

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 21,384 hours, 8,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 FORWARD GALLEY SERVICE DOOR GIRT BAR STOWAGE CLIP IS LOOSE.  ADJUSTED R1 DOOR GIRT BAR RETAINING CLIP, PER AMM 25-66-01.
